# SDR SRAA971211

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726925011
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT BRU FLIGHT NR 081, DURING ENGINE SHUTDOWN, HYDRAULIC QTY INDICATOR DROPPED TO 6 GAL.  INSPECTED AIRCRAFT AND FOUND MID WING ACTUATOR ON LT FLAP SHEARED AND LEAKING AT CONNECTOR.  REPLACED ACTUATOR, SYSTEM OPS CHECKED GOOD PER MM CH 27-00.
